# SDR CALA9701030

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN BULKHEAD AT APU LOAD CONTROL CUTOUT, BS 870.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5310-01544.
